# SDR AALA201609169018

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 10,460 hours, 3,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FORWARD F/A PANEL SHOWING MESSAGE CHECK SLIDE PRESSURE FOR DOOR 3L.  3L DOOR GAUGE SHOWING PRESSURE IN GREEN. SERVICED L3 DOOR DAMPER IAW AMM 52-22-00 AND FAULT CLEARED.
